# SDR FDEA2019061731300

- Difficulty date: June 13, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 75,797 hours, 29,205 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 140N60081
- Condition: Worn
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HOLD OPEN LOCK COLLAR BROKEN  REMOVED AND REPLACED HOLD OPEN LOCK COLLAR ON L1 DOOR REF AMM 52-11-08-8. ALL DOOR CHECKS GOOD.  PANEL REINSTALLED AND SEALED.
